Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal on$P$_{ϰ}(λ)

Matthew Foreman Department of Mathematics, University of California at Irvine Menachem Magidor Institute of Mathematics, Hebrew University

TBD mathscidoc:1701.331901

Acta Mathematica, 186, (2), 271-300, 1999.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ]
@inproceedings{matthew1999mutually,
  title={Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal on$P$_{ϰ}(λ)},
  author={Matthew Foreman, and Menachem Magidor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338424505610},
  booktitle={Acta Mathematica},
  volume={186},
  number={2},
  pages={271-300},
  year={1999},
}
Matthew Foreman, and Menachem Magidor. Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal on$P$_{ϰ}(λ). 1999. Vol. 186. In Acta Mathematica. pp.271-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338424505610.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved